# SDR 98ZZZX1158

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430150601
- Condition: Leaking
- Location: Rt Eng Nr 2
- Part time: 763 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 2 BEARING SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  ACTUAL P/N INSTALLED, 4-141-45-02, SN 390.
